Characterizations of slant helices in Euclidean 3-space
dc.contributor.author | Kula, L. | |
dc.contributor.author | Ekmekci, N. | |
dc.contributor.author | Yayli, Y. | |
dc.contributor.author | Ilarslan, K. | |
dc.date.accessioned | 2020-06-25T17:51:30Z | |
dc.date.available | 2020-06-25T17:51:30Z | |
dc.date.issued | 2010 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Kula, Levent/0000-0002-8208-9728 | |
dc.description.abstract | In this paper we investigate the relations between a general helix and a slant helix. Moreover, we obtain some differential equations which they are characterizations for a. space curve to be a slant helix. Also, we obtain the slant helix equations and its Frenet aparatus. | en_US |
dc.identifier.citation | Kula, L., Ekmekçi, N., Yaylı, Y., İlarslan, K. (2010). Characterizations of slant helices in Euclidean 3-space. Turkish Journal of Mathematics, 34(2), 261 - 273. | en_US |
dc.identifier.doi | 10.3906/mat-0809-17 | |
dc.identifier.endpage | 273 | en_US |
dc.identifier.issn | 1300-0098 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-77955281151 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 261 | en_US |
dc.identifier.trdizinid | 100230 | |
dc.identifier.uri | https://doi.org/10.3906/mat-0809-17 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/4887 | |
dc.identifier.volume | 34 | en_US |
dc.identifier.wos | WOS:000278737800010 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.indekslendigikaynak | TR-Dizin | |
dc.language.iso | en | |
dc.publisher | Scientific Technical Research Council Turkey-Tubitak | en_US |
dc.relation.ispartof | Turkish Journal Of Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Slant helix | en_US |
dc.subject | genaral helix | en_US |
dc.subject | spherical helix | en_US |
dc.subject | tangent indicatrix | en_US |
dc.subject | principal normal indicatrix and binormal indicatrix | en_US |
dc.title | Characterizations of slant helices in Euclidean 3-space | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 307e289f-d401-44e9-a849-ae4d819bb3d9.pdf
- Boyut:
- 278.98 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam metin/Full text